Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Solutions of the diophantine equation $x^{2}-Dy^{4}=k$
HTML articles powered by AMS MathViewer

by Mohan Lal and James Dawe PDF
Math. Comp. 22 (1968), 679-682 Request permission
  • Wilhelm Ljunggren, Zur Theorie der Gleichung $x^2+1=Dy^4$, Avh. Norske Vid.-Akad. Oslo I 1942 (1942), no.Β 5, 27 (German). MR 16375
  • W. Ljunggren, β€œEinige Eigenschaften der Einheiten reel Quadratischer und rein-biquadratishen Zahlkorper,” Skr. Norske Vid. Akad. Oslo I, v. 1936, no. 12.
  • L. J. Mordell, The Diophantine equation $y^{2}=Dx^{4}+1$, J. London Math. Soc. 39 (1964), 161–164. MR 162761, DOI 10.1112/jlms/s1-39.1.161
  • W. Ljunggren, Some remarks on the diophantine equations $x^{2}-{\cal D}y^{4}=1$ and $x^{4}-{\cal D}y^{2}=1$, J. London Math. Soc. 41 (1966), 542–544. MR 197390, DOI 10.1112/jlms/s1-41.1.542
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10.13
  • Retrieve articles in all journals with MSC: 10.13
Additional Information
  • © Copyright 1968 American Mathematical Society
  • Journal: Math. Comp. 22 (1968), 679-682
  • MSC: Primary 10.13
  • DOI:
  • MathSciNet review: 0236107